# SDR RAIA2009020600006

- Difficulty date: February 4, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500822
- Aircraft time: 11,712 hours, 10,919 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 8028 ROA - CREW REPORTS BURN SMELL IN COCKPIT NEAR CAPTAINS FLIGHT BAG, NO VISUAL INDICATION.  SUSPECT THE GASPER FAN.  MAINTENANCE INSPECTED FOR SMELL WITH PACKS ON AND OFF.  FOUND NO SMELL WITH GASPER FAN CIRCUIT BREAKER OPEN.  GASPER FAN DEFERRED IAW EMB 145 AMM PROCEDURE.
